# SDR DALA2017042303313

- Difficulty date: April 22, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 76,637 hours, 59,015 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON BOLT HOLE FOR THE LT SIDE OF THE VERTICAL STAB L/E ZFS 52.267.    REPAIRED IAW  DWG SG 09550005-7001.
